# SDR USAA2011053100021

- Difficulty date: May 3, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 37,171 hours, 16,486 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR 65 TO FR 66, BL Y515.  REPLACED FLOORBEAM BETWEEN FR 65 TO FR 66, BL Y515 IAW A320 SRM 51-72-11 AND EA 117866.
